# SDR ASAA2019050829266

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 46,089 hours, 14,026 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG COWL VALVE OPEN LIGHT ON BRIGHT. GROUNDED - YES. ACCOMPLISHED ENG COWL TAI VALVE TEST REF AMM 30-21-11. RAN NR 1 ENG VERIFIED COWL LIGHT & TAI INDICATION ON PFD NORMAL. GROUND VERIFICATION SUCCESSFUL NR 1 ENG COWL LT NOT ILLUMINATED IN OFF POSITION.
